Per citar aquest document: http://ddd.uab.cat/record/1943
On the existence of canard solutions
Panazzolo, Daniel

Data: 2000
Resum: We study the existence of global canard surfaces for a wide class of real singular perturbation problems. These surfaces define families of solutions which remain near the slow curve as the singular parameter goes to zero.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 2 (2000) , p. 503-592, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_44200_09


90 p, 659.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir